# SDR HALA2018031300096

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 55 AND 58 AT +Y2462 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 RELEASE 97,  DWG F534762202 AND DRAWING F53477040,  ISS G.
